# SDR AALA20030510

- Difficulty date: April 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 21A INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 21A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
